# SDR GTIA020284

- Difficulty date: April 8, 2002
- Submitted: May 1, 2002
- Operation: Air carrier
- Aircraft: N800NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49144
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: 834003
- Part serial: A19946
- Condition: Faulty
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLT 503 - MCO - ON TAKEOFF ROLL APPROXIMATELY 80 KTS FORWARD DOOR CARGO LIGHT CAME ON PERFORMED LOW SPEED ABORT LIGHT WENT OFF CLEARING RUNWAY.  REMOVED AND REPLACED PROXIMITY SWITCH.  ADJUSTED DOOR TARGET.  OPS CHECK GOOD.  (M)
